Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ClearTooth

Accutane facial redness

Recommended Posts

Hey I took two 40mg pills a day for about 3 months and stopped after that because of facial redness. It's been about 3 months and my face is still red. Anyone had this problem before? If so, what should I do ?

Share this post


Link to post
Share on other sites

 

Hi,

im in the same situation. Took 30mg for nearly 10 months and had redness and flushing the whole time. 

Finished about 3 months ago and initially it started to get better but seems to be going bad again. It’s ruining my life at the moment, particularly at work because I’m so paranoid about going red in meetings which just makes things worse. 

Are you constantly red or do you have flushing? 

I think we’ve replied to each other on different threads lol. I’m considering some sort of anxiety counselling or hypnotherapy as I know I’ve now got a fear of the redness which is making things even worse 

Edited by BigM84

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×